# SDR CA120811004

- Difficulty date: August 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Processor
- Condition: Failed
- Location: Ehsi
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT, THROUGH THE CLIMBOUT THE RT ELECTRONIC HEADING SITUATIONAL INDICATOR DISPLAYED A FAILED FLAG BUT SEEMED TO FUNCTION NORMALLY.  THE CREW CONTINUED WITHOUT INCIDENT, MAINTENANCE DISCOVERED A FAILED DATA PROCESSOR UNIT, THE UNIT WAS REPLACED AND THE SYS FUNCTION CHECKED SERVICEABLE.
